# SDR SWAA2022042793619

- Difficulty date: April 12, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 20,246 hours, 9,455 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146A94014
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-061 DOT 030 AFT CARGO PIT FLOOR PANEL BREAK AT STA 767+6' BL 0 TO RBL 23 WL 155 HAS CORROSION ON UPPER SURFACE / [01] VERIFY PART NO. FOR FLOOR SPLICE 146A9401-4 ATAG WN14921 IAW IPC53-42-11-26;[02] VERIFIED STEP 1;[03] REPLACE T SPLICE;[04] OK TO INSTALL;[05] INSTALLED FLOOR SPLICE T;[06] INSTALLED FLOOR SPLICE IAW AMM 25-52-10/401;[07] VERIFIED INSTALL AUDIT C/W
